Quick Links : Classifeds | Profiles | Forum | Register
 
View Topic
  Message Boards : Sexual Issues : View Topic : 42 Posts, Page 3 of 3
  HomeNewNoticesHot TopicsPollsStats Login / Register
 
Poppers
 
# 31 : Friday 4-9-2015 @ 19:58
 
 
used poppers occassionally over years with no il efffects now can cause serious breathing difficulty the day or two after ..real scary sensation ..no more poppers
Reply
 
# 32 : Saturday 5-9-2015 @ 01:02
 
 
Do use occasionally! But you get a very bad headache and also go 'soft'!
Reply
 
# 33 : Saturday 27-1-2018 @ 22:54
 
 
Does anyone still use popper
Reply
 
# 34 : Sunday 28-1-2018 @ 18:21
 
 
Did them years ago - gives you a 10-15 second head rush but your heart goes crazy. Not suitable for anyone with a heart condition. Handy if you’re going to be f*cked as it loosens up your hole. Poppers stink of dirty socks.

There’s always a reek of them in gay saunas.
Reply
 
# 35 : Tuesday 27-3-2018 @ 15:02
 
 
I use them from time to time. Usually I get them shipped in from the Czech Republic to where I live in Malaysia, where - surprisingly, yes, they ARE legal. I checked that with a closeted gay police officer, much to our mutual amusemement.

I don't use them as frequently as before, because they've a tendency to cause me to have erectile dysfunction, but when I bottom - yes, sometimes I like to use them.
Reply
 
# 36 : Thursday 8-4-2021 @ 17:52
 
 
Poppers i use them also..
Reply
 
# 37 : Monday 19-4-2021 @ 13:54
 
 
Hi still use them. Mostly alone. But do play with others with them. Light fun. Love the buzz and the feeling
Reply
 
# 38 : Monday 19-4-2021 @ 14:00
 
 
I find if you use them sparingly over a few hours it keeps you in the mood and when you want to climax then go a little harder. Can get small headaches after use. Biggest sided effect for me is blue lips for a couple hours after continued use. But love the feeling and rush when using.
Reply
 
# 39 : Monday 19-4-2021 @ 15:12
 
 
Someone said :
I [...]Biggest sided effect for me is blue lips for a couple hours after continued use. [...]

Any side effect which is also a color should alarm you a bit more than "but(t) I like it so it must be OK"...
Reply
 
# 40 : Monday 19-4-2021 @ 15:25
 
 
Someone said :

Any side effect which is also a color should alarm you a bit more than "but(t) I like it so it must be OK"...

The allure of it is too much it seems.
Reply
 
# 41 : Monday 19-4-2021 @ 15:49
 
 
Someone said :

The allure of it is too much it seems.

Is that part of the definition of a substance addiction?
Reply
 
# 42 : Monday 19-4-2021 @ 16:16
 
 
I would think so, yes.
Reply
 
Prev 123Next